# SDR DALA2023040502633

- Difficulty date: January 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 590504-14AD REV A. CORRECTIVE ACTION: ACCOMPLISH SECTION V: REPETITIVE 11-18 BHEC INSPECTIONS PRIOR TO 23,495 TOTAL FLIGHT CYCLES AND THEN REPETITIVELY EVERY 3,500 FLIGHT CYCLES THEREAFTER. (2568964)
